Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 159, NWS Atlanta, GA

August 8, 20144 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2014, 5:01 PM EDT for 4 counties in Georgia. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 5:01 PM EDT (21:01 UTC)
Expired
Aug 8, 2014, 6:00 PM EDT
In force
59 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:05 PM EDTTSTM WND DMG1 Se Penfield, GAGREENE COUNTY 911 RELAYED A REPORT OF MANY TREES DOWN AND ACCIDENTS ACROSS THE COUNTY AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WUUS52 KFFC 082101
SVRFFC
GAC133-221-265-317-082200-
/O.NEW.KFFC.SV.W.0159.140808T2101Z-140808T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA
  NORTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WILKES COUNTY IN EAST CENTRAL GEORGIA
  OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 600 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  WOODVILLE...MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
  POINT...MAXEYS...LEXINGTON...TIGNALL...RAYLE AND WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3355 8316 3373 8330 3401 8297 3400 8288
      3399 8286 3400 8282 3398 8279 3399 8273
      3398 8266 3372 8258
TIME...MOT...LOC 2101Z 238DEG 9KT 3365 8312

$$
1 follow-up statement
635 
WWUS52 KFFC 082150
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT FRI AUG 8 2014

GAC133-265-082200-
/O.CAN.KFFC.SV.W.0159.000000T0000Z-140808T2200Z/
TALIAFERRO GA-GREENE GA-
550 PM EDT FRI AUG 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
NORTHWESTERN TALIAFERRO COUNTIES IS CANCELLED...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

LAT...LON 3370 8281 3391 8301 3401 8297 3400 8288
      3399 8286 3400 8282 3398 8279 3399 8273
      3398 8266 3372 8258
TIME...MOT...LOC 2150Z 238DEG 9KT 3371 8300

$$

GAC221-317-082200-
/O.CON.KFFC.SV.W.0159.000000T0000Z-140808T2200Z/
WILKES GA-OGLETHORPE GA-
550 PM EDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL OGLETHORPE AND WILKES COUNTIES...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTHWEST OF CELESTE..MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORAL
HILL...DELHI...JACKSONS CROSSROADS...METASVILLE...DANBURG...
MALLORYSVILLE...NEWTOWN...NORMAN...TIGNALL...WASHINGTON AND VESTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3370 8281 3391 8301 3401 8297 3400 8288
      3399 8286 3400 8282 3398 8279 3399 8273
      3398 8266 3372 8258
TIME...MOT...LOC 2150Z 238DEG 9KT 3371 8300

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:48 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 8, 3:48 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT FRI AUG 8 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING
INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING.  AS
A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER
THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN
CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE.  LOW LEVEL SHEAR AND
BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS.  WHILE
TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT
THROUGH THE EVENING.  MAIN THREAT WITH THESE THUNDERSTORMS WILL BE
DAMAGING WINDS AND HEAVY RAIN.

AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER
SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO
THE NE PORTIONS OF THE STATE.  THIS WEDGE...IN CONJUNCTION WITH
ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS
POSSIBLE ON SATURDAY.  HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE
THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW
AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING.
THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED
AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA.

ARG

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED
FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER
DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL
BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND
SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY
AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN
VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE
ACROSS THE CWA.

THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO
THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS.
THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA
MONDAY.

OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT
SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES
FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA
WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE
REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD
STALL NEAR SOUTH GA BY FRIDAY.

NLISTEMAA/01

&&

18Z UPDATE...
TWO MAIN CONCERNS EXIST FOR THE FORECAST PERIOD.  FIRST THE THREAT
OF CONVECTION.  THUNDERSTORMS ARE EXPECTED THE REST OF TODAY AND
AGAIN TOMORROW AM AND PM.  TIMING OF THUNDERSTORMS TOMORROW IS
DIFFICULT AT THIS TIME BUT GUIDANCE SUGGESTS LATE AM INTO EARLY PM
ARE THE BEST TIMES.  THE OTHER CONCERN IS THE CHANCE OF IFR
CONDITIONS TOMORROW AM.  THESE LOOK MORE LIKELY AS MOST OF THE SITES
HAVE SEEN A LOT OF RAIN TODAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON IFR...WINDS AND THUNDERSTORM TIMING.  HIGH ON
ALL OTHER ELEMENTS.

ARG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  71  86 /  60  80  40  60
ATLANTA         72  87  72  87 /  60  80  60  60
BLAIRSVILLE     65  80  68  81 /  60  80  70  60
CARTERSVILLE    70  87  71  88 /  60  70  60  60
COLUMBUS        74  91  74  90 /  40  70  60  60
GAINESVILLE     69  85  71  81 /  60  80  70  60
MACON           72  92  72  89 /  50  80  40  60
ROME            70  88  72  88 /  60  70  60  60
PEACHTREE CITY  69  89  72  88 /  50  80  60  60
VIDALIA         74  93  74  92 /  60  80  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ARG
LONG TERM....01
AVIATION...ARG
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT FRI AUG 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE
POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS
A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND
COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Aug 8, 4:46 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     LAWRENCEVILLE           33.96N  83.99W
08/08/2014                   GWINNETT           GA   EMERGENCY MNGR

            REPORTS OF POWERLINES DOWN AT ARCHER HIGH SCHOOL AND
            RAFINGTON DRIVE AT SIMONTON ROAD.

&&

EVENT NUMBER FFC1400773

KOVACIK
Local storm report, Aug 8, 4:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SNELLVILLE              33.86N  84.02W
08/08/2014                   GWINNETT           GA   EMERGENCY MNGR

            POWERLINES DOWN AT MILLBROOK DRIVE AND OAK ROAD.

&&

EVENT NUMBER FFC1400774

KOVACIK
Special weather statement, Aug 8, 4:48 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT FRI AUG 8 2014

GAZ075-076-082130-
448 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GLASCOCK AND JEFFERSON COUNTIES UNTIL 530 PM EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EDGEHILL...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GLASCOCK AND JEFFERSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE GRANGE...MITCHELL...EDGEHILL...
GIBSON...AVERA...STELLAVILLE...MATTHEWS...WRENS...STAPLETON AND
BASTONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3320 8224 3306 8262 3323 8274 3333 8257
      3333 8255 3327 8243 3332 8239 3332 8234
      3327 8226 3323 8223
TIME...MOT...LOC 2048Z 238DEG 8KT 3318 8264
Local storm report, Aug 8, 4:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     NORCROSS                33.94N  84.21W
08/08/2014                   GWINNETT           GA   EMERGENCY MNGR

            POWERLINES DOWN ON JOHN DRIVE AND SUMMERTOWN DRIVE.

&&

EVENT NUMBER FFC1400775

KOVACIK
Special weather statement, Aug 8, 4:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT FRI AUG 8 2014

GAZ023>025-027-036>038-082200-
456 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN OGLETHORPE...
OCONEE...MADISON...BANKS...CLARKE...HALL AND JACKSON COUNTIES UNTIL
600 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES WEST OF GILLSVILLE TO 7 MILES SOUTH
OF BARNETT SHOALS...MOVING EAST NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...MADISON...BANKS...CLARKE...HALL AND
JACKSON COUNTIES THROUGH 600 PM EDT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3444 8338 3433 8339 3426 8333 3427 8330
      3425 8325 3425 8316 3427 8311 3423 8307
      3417 8309 3404 8295 3374 8337 3411 8347
      3428 8384 3449 8344
TIME...MOT...LOC 2056Z 263DEG 21KT 3428 8377 3413 8335
          3374 8331
Local storm report, Aug 8, 5:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     GREENSBORO              33.58N  83.18W
08/08/2014                   GREENE             GA   911 CALL CENTER

            GREENE COUNTY 911 RELAYED A REPORT OF MANY TREES DOWN
            AND ACCIDENTS ACROSS THE COUNTY AT THIS TIME.

&&

EVENT NUMBER FFC1400776

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 7, 8:20 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 7, 8:44 PM EDTSpecial Weather StatementFFCDeKalb46 min
Aug 7, 9:00 PM EDTSpecial Weather StatementFFCHenry45 min
Aug 7, 9:15 PM EDTSpecial Weather StatementFFCWalton45 min
Aug 7, 9:23 PM EDTSpecial Weather StatementFFCFloyd67 min
Aug 7, 9:59 PM EDTSpecial Weather StatementFFCButts, Henry31 min
Aug 7, 10:06 PM EDTSpecial Weather StatementFFCCoweta39 min
Aug 7, 11:07 PM EDTSpecial Weather StatementFFCHenry38 min
Aug 7, 11:44 PM EDTSpecial Weather StatementFFCHenry46 min
Aug 8, 4:13 AM EDTSpecial Weather StatementFFCMurray47 min
Aug 8, 5:00 AM EDTSpecial Weather StatementFFCGilmer45 min
Aug 8, 8:00 AM EDTSpecial Weather StatementFFCBanks30 min
Aug 8, 12:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens48 min
Aug 8, 12:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Aug 8, 1:12 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 8, 1:32 PM EDTSpecial Weather StatementFFCFayette43 min
Aug 8, 1:36 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding39 min
Aug 8, 1:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 8, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson34 min
Aug 8, 2:11 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton49 min
Aug 8, 2:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Aug 8, 2:27 PM EDTSpecial Weather StatementFFCHenry33 min
Aug 8, 2:29 PM EDTTornado WarningFFCCherokee, Cobb18 min
Aug 8, 2:39 PM EDTSpecial Weather StatementFFCHenry36 min
Aug 8, 2:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale45 min
Aug 8, 2:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Aug 8, 2:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett, Rockdale46 min
Aug 8, 3:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCNewton35 min
Aug 8, 3:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 8, 3:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Aug 8, 3:28 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton32 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCClayton30 min
Aug 8, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more42 min
Aug 8, 3:58 PM EDTSpecial Weather StatementFFCClayton47 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Morgan, Oconee, Putnam52 min
Aug 8, 4:19 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro41 min
Aug 8, 4:22 PM EDTSpecial Weather StatementFFCJackson38 min
Aug 8, 4:26 PM EDTSpecial Weather StatementFFCBaldwin, Jones49 min
Aug 8, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee29 min
Aug 8, 4:38 PM EDTSpecial Weather StatementFFCWarren52 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCToombs48 min
Aug 8, 4:48 PM EDTSpecial Weather StatementFFCGlascock42 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren66 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison64 min
Aug 8, 5:10 PM EDTSpecial Weather StatementFFCTreutlen50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCWilkinson40 min
Aug 8, 5:59 PM EDTSpecial Weather StatementFFCTaliaferro46 min
Aug 8, 6:07 PM EDTSpecial Weather StatementFFCJohnson53 min
Aug 8, 6:26 PM EDTSpecial Weather StatementFFCBleckley, Houston49 min
Aug 8, 6:30 PM EDTSpecial Weather StatementFFCHaralson45 min
Aug 8, 6:51 PM EDTSpecial Weather StatementFFCTwiggs54 min
Aug 8, 6:57 PM EDTSpecial Weather StatementFFCWashington63 min
Aug 8, 7:07 PM EDTSpecial Weather StatementFFCCarroll, Paulding38 min
Aug 8, 7:30 PM EDTSpecial Weather StatementFFCDade45 min
Aug 8, 7:35 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.